AAM  >> Vol. 5 No. 3 (August 2016)

    一类含参变量函数的性态
    The Behavior of a Class of Functions Containing Parameter

  • 全文下载: PDF(809KB) HTML   XML   PP.367-374   DOI: 10.12677/AAM.2016.53045  
  • 下载量: 259  浏览量: 668   国家自然科学基金支持

作者:  

王琦:广州大学,数学与信息科学学院,广东 广州;广西科技大学,理学院、职业技术教育学院,广西 柳州;
尤卫玲,莫春鹏:广西科技大学,理学院、职业技术教育学院,广西 柳州

关键词:
稳定点零点最终单调递增(减)Stable Point Zero Point Eventually Monotone Increasing (Decreasing)

摘要:
本文考察一类含参变量的函数,揭示函数在参数不同取值下的性态,并利用matlab进行了仿真,结果验证结论的正确性。

In this paper, we investigate a class of functions containing parameter and reveal the nature of the function with different parameters. We also use matlab to simulate the results, which verify the correctness of the conclusions.

文章引用:
王琦, 尤卫玲, 莫春鹏. 一类含参变量函数的性态[J]. 应用数学进展, 2016, 5(3): 367-374. http://dx.doi.org/10.12677/AAM.2016.53045